# SDR CALA2019080501313

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 57,275 hours, 24,667 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53470420214
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT STRINGER 43 LEFT BETWEEN FRAME 56-58 HAS CORROSION.   FOUND STRINGER OUT OF LIMITS PER SRM 53-00-13-300-002.  PERFORMED STRINGER REPAIR IAW SRM 53-00-13-300-001, SHT. 02, COUPLING TYP E 1.
